Packing geometry and statistics of force networks in granular media

Leiden Repository

Packing geometry and statistics of force networks in granular media

Type: Article / Letter to editor
Title: Packing geometry and statistics of force networks in granular media
Author: Snoeijer, J.H.Hecke, M.L. vanSomfai, E.Saarloos, W. van
Journal Title: Physical Review E
Issue: 1
Volume: 70
Start Page: 011301
Issue Date: 2004
Handle: http://hdl.handle.net/1887/66540
 

Files in this item

Description Size View
application/pdf Physical_Review_E_70oe2004oe011301.pdf 2bytes View/Open Full text at publisher site

This item appears in the following Collection(s)